# SDR RAIA201703140001

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 38,077 hours, 22,820 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED LEAK. FOUND CLAMPS LOOSE ON E1 PRSOV, TIGHTENED CLAMPS. ALSO R2 BLEED SEALS AT POS 9, 17 AND 23 IAW EMB 145 AMM 36-11-09. OPS CHECK GOOD IAW AMM 36-11-05.
